# SDR SWAA2021022349546

- Difficulty date: February 16, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 74,514 hours, 43,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTIT SIGN AT AFT. LOWER CEILING PANEL BASE WITH CRACK. / REPLACED EMERGENCY EXIT SIGN AT AFT LOWER CEILING PANEL IAW B737 AMM 33-51-01-960-802. PERFORMED OPERATIONAL TEST (CHECK) FOUND NORMAL PER AMM 33-51-00-720-801
